Show simple item record

dc.creatorMínguez Espallargas, Albertoes
dc.creatorSécherre, Vincentes
dc.date.accessioned2016-10-18T06:24:48Z
dc.date.available2016-10-18T06:24:48Z
dc.date.issued2014-10-04
dc.identifier.citationMínguez Espallargas, A. y Sécherre, V. (2014). Types modulo ℓ pour les formes intérieures de GLn sur un corps local non archimédien. Proceedings of the London Mathematical Society, 109 (3), 823-891.
dc.identifier.issn0024-6115es
dc.identifier.issn1460-244Xes
dc.identifier.urihttp://hdl.handle.net/11441/47662
dc.description.abstractLet F be a non-Archimedean locally compact field of residue characteristic p, let D be a finitedimensional central division F-algebra and let be a prime number different from p. We develop a theory of ℓ-modular types for the group GLm(D), m > 1 in preparation of the study of the ℓ-modular smooth representations of this group.es
dc.description.sponsorshipEngineering and Physical Sciences Research Counciles
dc.description.sponsorshipAgence Nationale de la Recherchees
dc.description.sponsorshipMinisterio de Ciencia e Innovaciónes
dc.description.sponsorshipFondo Europeo de Desarrollo Regionales
dc.formatapplication/pdfes
dc.language.isofraes
dc.publisherLondon Mathematical Societyes
dc.relation.ispartofProceedings of the London Mathematical Society, 109 (3), 823-891.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleTypes modulo ℓ pour les formes intérieures de GLn sur un corps local non archimédienes
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de álgebraes
dc.relation.projectIDGR/T21714/01es
dc.relation.projectIDEP/G001480/1es
dc.relation.projectIDANR-08-BLAN-0259-01es
dc.relation.projectIDANR-10-BLANC-0114es
dc.relation.projectIDMTM2010-19298es
dc.relation.publisherversionhttp://plms.oxfordjournals.org/content/109/4/823.full.pdf+htmles
dc.identifier.doi10.1112/plms/pdu020es
dc.contributor.groupUniversidad de Sevilla. FQM218: Geometria Algebraica, Sistemas Diferenciales y Singularidadeses
idus.format.extent56 p.es
dc.journaltitleProceedings of the London Mathematical Societyes
dc.publication.volumen109es
dc.publication.issue3es
dc.publication.initialPage823es
dc.publication.endPage891es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/47662

FilesSizeFormatViewDescription
Types modulo l pour les formes ...503.5KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional